# SDR AALA202405020330

- Difficulty date: April 30, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N903AA
- Make and model: Airbus A321-231
- Aircraft serial: 7566
- Aircraft time: 21,073 hours, 8,376 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Part number: UNKNOWN
- Condition: Loose
- Location: L2 Arming Handle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR ARMING LEVER LOOSE. TIGHTENED SCREW ON L2 DOOR ARMING LEVER IAW AMM 52-22-00.
